# SDR SWIA2023062900008

- Difficulty date: June 28, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 50,287 hours, 43,272 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU OIL TEMP CAUTION MESSAGE IN FLIGHT. RAN QRH LANDED AT NEAREST SUITABLE. (FLT 5455 FILED CLOSED)REMOVED AND REPLACED WITH SERVICEABLE THE OIL COOLER ON THE APU IN REFERENCE TO CRJ 200 AMM 49-91-07 OPS CHECKS GOOD NO LEAKS NOTED, REMOVED AND REPLACED WITH NEW THE HIGH OIL TEMP SENSOR ON THE APU IN REFERENCE TO CRJ 200 AMM 49-91-25 OPS CHECKS GOOD NO LEAKS NOTED , REMOVED AND REPLACED WITH NEW THE OIL FILTER ON THE APU IN REFERENCE TO CRJ 200 AMM 49-91-10 NO LEAKS NOTED , CHECKED OIL LEVEL OF THE APU ITS FULL NO CONTAMINATES FOUND IN THE FILTER. RAN APU IN REFENCE TO CRJ200 AMM 49-10-00 FOR 1 HOUR WITH LOAD MAX TEMP OBSERVED WAS 184C.
